# SDR ABXA2014041358

- Difficulty date: April 13, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 113T168331
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PANEL SUPPORT HAS NUMEROUS RUSTED NUTPLATES INBD OF AUXILIARY TANK VENT AT PANEL 56NB.  WORKED IAW B657-60943.  REPLACED SUPPORT, PN 113T1683-31, PART NAME SUPPORT ASSEMBLY, CORRODED, EXACT STRINGER & WS LOC ON ACFT 1046.2 TO 1046.2.  ACFT WAS  GNDED.
